advertisement
Question
Posted by: RUSTY | 2009/05/26

AWKWARD

I HAVE A PROBLEM OF RESTLESS LEGS AND FEET. BEFORE I FALL ASLEEP I HAVE TO RUB MY FEET TOGETHER AND MY LEGS FEELS TINGLY ALMOST LIKE A HORNY FEELING WHAT CAN I DO TO STOP IT BECAUSE EVEN WHEN I DRINK CERTAIN TABLETS LIKE CALMETTES I FEEL HORNEY IN MY LEGS. HOW DOES THAT HAPPEN. MY LEGS CANT KEEP STILL.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

This is a well-known condition called, not surprisingly, "restless legs syndrome". You need to get checked out for any other possible causes, but usually there is nothing else abnormal.
The treament is usually with small doses of pramipexole or clonazepam, and your doctor will need to give you a prescription for that.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement